Skip to Main content Skip to Navigation
Journal articles

Feynman–Kac representation of Fully Nonlinear PDEs and Applications

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01172293
Contributor : Serena Benassù <>
Submitted on : Tuesday, July 7, 2015 - 11:25:42 AM
Last modification on : Friday, March 27, 2020 - 3:56:30 AM

Identifiers

  • HAL Id : hal-01172293, version 1

Citation

H. Pham. Feynman–Kac representation of Fully Nonlinear PDEs and Applications. Acta Mathematica Vietnamica, Springer Singapore, 2015, 40 (2), pp.255-269. ⟨hal-01172293⟩

Share

Metrics

Record views

161